# SDR KCSA20130515001

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 65,232 hours, 11,508 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6228588105
- Part serial: 3779
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES, HEAVY IN SCENT, IN COCKPIT DURING DESCENT, AFTER FIRST OFFICER'S PRIMARY FLIGHT DISPLAY FAILURE.  PERFORMED FUMES IN CABIN CONDITIONAL INSPECTION IAW MM CHP 5-51-56 TASK 05-51-56-200-801.  CONFIRMED FUMES SOURCE WAS FIRST OFFICER'S PRIMARY FLIGHT DISPLAY.  CHANGED SAME.  NO OTHER DEFECTS FOUND, OK FOR SERVICE.
